Jump to content

Need advice


[Ca...]

Recommended Posts

 

So I was hoping I could ask a question. I am new here and just want to make sure I am doing this how I should. I got the scales today and I was taking Xanax 1 mg at 10:00 am 1mg sometimes 12:00 or 1:00 pm then again at 6:00 pm and at 10:00 pm then if I woke up usually did around 3/00 am I would take 1mg so 3 during the day and possibly 2 at night. Now I am taking 0.50 mg 8:00 am 1 mg 12:00 pm 1 mg 5:00 pm and 1 mg 10:00 pm. I wake withdraws and nauseous. The 0.50 doesn’t really help right now to make me stop withdraws. I just been doing that for 2 days now. I am just curious as I am not good at this. The weight for my doses are 7:00 am .0625 10:00a.m .125 4:00pm .125 10:00 pm .125.

Link to comment
Share on other sites

Carebear,  I've asked a member who used scales if they can help you.  I did a dry taper/water taper so I don't know anything about using scales.  Meanwhile, could you put your current dose in your signature.  Here is the link on how to do it:

 

The Ashton Manual

 

Kate08

Link to comment
Share on other sites

I am sorry how do I add that to my signature? I am on 1mg 3x a day but last month it was 1 mg 2x a day and 2mg at night.
Link to comment
Share on other sites

Oops, it looks like Kate08 dropped in the wrong link, this is how you do it but since you put the information here, I'll pop it into your signature.  Add your history/signature 

 

If you feel there is more information you can add to help us get a better understanding of your situation, you can use the instructions to add it in.  :)

 

Can you clarify what your daily dose was before you started tapering and how much you reduced that by and how long its taken you to do that, I'm a little unclear. 

Link to comment
Share on other sites

Thank you. I am on 1mg Xanax 2x a day and then at night would take a 2mg to go to sleep. As of right now I have taper to .50 mg at 7:00 am and 1mg at 10:00 am and then at 4or 5:00 pm I will take 1 mg and at 10:00 pm I will take 1mg. I have. I had to find a doctor that will prescribe valiums  but I don’t know if he Will prescribe both. He of course is in another state right next to me. I don’t want my other doctor to take me off knowing I am getting Valium from another provider and I am kinda of a red of the depression I hear about with introducing Valium. I already have some depression and definitely don’t want no more. My pills on the scale or now as follows 0.0625  7:00 am .125 10:00 am .125 4 or 5:00 pm and .125 at 10:00 pm. I have only cut 0.0625  but so I am cutting out 12 1/2 percent off. First time tapering and on my 3rd day.
Link to comment
Share on other sites

Kate ask me to stop by.

 

I do have some things I can share with you.

 

I have to say, you are on 4 to 5 mg of xanax a day.  Please talk to another doctor.  That seems excessive for anyone.  You need a second opinion (IMO).

 

If you still want my input, here it goes:

 

First, IMO, you are having a difficult time because you reduced very fast.

 

Second, you do need to understand, no mater how slow you go, you will get symptoms.  The trick is to taper so the withdrawal symptoms are tolerable.

 

Third, I can help you with you scales but, IMO, you should not be bothering with scales until you get below 1 mg total for the day.  Scales add lots of work and since you are taking like 3 or 4 pills a day, why burden yourself with scales?

 

In general, you can use a pill splitter until you get below 1 pill.

 

With a pill splitter, see if you can divide a pill into 1/8 pieces.  DO NOT WORRY ABOUT BEING PERFECT.  Benzos stay in your system a long time.

 

Then your taper is simple.  Just remove 1/8 of a pill and hold for 10 days or until your symptoms are tolerable - whichever is longer.  Then remove another 1/8.  Continue to do this until you get below 1 pill and then we can talk about scales.

Link to comment
Share on other sites

Okay. I am taking 3 1/2 a day. Was taking 3 a day but move up to 3 1/2 now. Now I am cutting some off each pill. I don’t know I just pray it works what I am doing.  They buy me on 2 mg 3 x a day and I didn’t even start that.
Link to comment
Share on other sites

Okay so I am going to take away the half pill at 7:00 in the morning and try and adjust to that and see what happens from there. Then maybe I can shave off another dose. Thank you so much for your advice I really need understanding of this and you have help me. Fingers cross
Link to comment
Share on other sites

×
×
  • Create New...